# SDR AALA20001641

- Difficulty date: September 27, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EXFOLIATED CORROSION TO CUSP STATION 1095-1098 RBL 57.5 - RBL 58.5, OUTBOARD OF SEAT TRACK NR 6.  CUTOUT CORROSION, INSTALLED DOUBLER PER AARD 53-00-00-02.  (M)
